# SDR AU961103

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: HTE2501A
- Condition: Defective
- Location: Lg Ext-Retract S
- Component: HTE21004
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR HIGH RESISTANCE DUE TO POOR BRUSH CONTACT WITH COMMUTATOR
